# SDR USAA040025

- Difficulty date: January 14, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 55,490 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY .5 INCH AREA, STATION 283, RBL 88 TOP OF FLOORBEAM.  CUT T-CAP OUT AND FABRICATED NEW CAP PER SRM 53-00-51.  (M)
